# SDR CALA2024061001762

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 62,891 hours, 26,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: None
- Location: R1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUST-REQ COMPLY WITH THE SSFR FORM FOR THE RH WINDOW MOD. (REF. AAR NR 100012042) COMPLIED WITH SSFR FOM AND LOG PAGE TO INFORMED EA5310-04554 REV C-OP-004 ON NO.1 RT SIDE WINDOW MOD COMPLETION. SSFR FOR ATTACHE D REFERENCE.
